# SDR P5CA2021053100209

- Difficulty date: June 1, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 21,068 hours, 5,500 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Shutoff Valve
- Part number: 80217012
- Part serial: 200304122
- Condition: Faulted
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT FAILURE LEFT (OR RIGHT) HPSOV CLOSED AND OPEN SWITCHES DISAGREE.( PERFORMED  FIM TASK  36-20   TREE 804  STEPS  1,2,3 AND  36.   HPSOV  FOUND  FAULTING.     REMOVED  AND  REPLACED  HPSOV  IAW  AMM  36-11-07,  OPS  CHECK  OK )
